Search Results

There are 64606 results for: content related to: A characterization of partially dual graphs

  1. Compact topological minors in graphs

    Journal of Graph Theory

    Volume 67, Issue 2, June 2011, Pages: 139–152, Tao Jiang

    Version of Record online : 2 SEP 2010, DOI: 10.1002/jgt.20522

  2. Geometric graph homomorphisms

    Journal of Graph Theory

    Volume 69, Issue 2, February 2012, Pages: 97–113, Debra L. Boutin and Sally Cockburn

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20566

  3. On hamiltonian cycles in the prism over the odd graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 177–188, Letícia R. Bueno and Peter Horák

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20550

  4. A class of symmetric graphs with 2-arc transitive quotients

    Journal of Graph Theory

    Volume 65, Issue 3, November 2010, Pages: 232–245, Bin Jia, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 22 JAN 2010, DOI: 10.1002/jgt.20476

  5. Planar graphs with neither 5-cycles nor close 3-cycles are 3-colorable

    Journal of Graph Theory

    Volume 66, Issue 1, January 2011, Pages: 1–31, Oleg V. Borodin and Aleksei N. Glebov

    Version of Record online : 14 JAN 2010, DOI: 10.1002/jgt.20486

  6. Total weight choosability of graphs

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 198–212, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20500

  7. All minimum C5-saturated graphs

    Journal of Graph Theory

    Volume 67, Issue 1, May 2011, Pages: 9–26, Ya-Chen Chen

    Version of Record online : 15 MAR 2011, DOI: 10.1002/jgt.20508

  8. Vertex-transitive graphs that remain connected after failure of a vertex and its neighbors

    Journal of Graph Theory

    Volume 67, Issue 2, June 2011, Pages: 124–138, Y. O. Hamidoune, A. Lladó and S. C. López

    Version of Record online : 9 FEB 2011, DOI: 10.1002/jgt.20521

  9. Finding paths between 3-colorings

    Journal of Graph Theory

    Volume 67, Issue 1, May 2011, Pages: 69–82, Luis Cereceda, Jan van den Heuvel and Matthew Johnson

    Version of Record online : 16 DEC 2010, DOI: 10.1002/jgt.20514

  10. The rotational dimension of a graph

    Journal of Graph Theory

    Volume 66, Issue 4, April 2011, Pages: 283–302, Frank Göring, Christoph Helmberg and Markus Wappler

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20502

  11. Bipartite induced subgraphs and well-quasi-ordering

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 235–249, Nicholas Korpelainen and Vadim V. Lozin

    Version of Record online : 9 FEB 2011, DOI: 10.1002/jgt.20528

  12. Line graphs of multigraphs and Hamilton-connectedness of claw-free graphs

    Journal of Graph Theory

    Volume 66, Issue 2, February 2011, Pages: 152–173, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20498

  13. On a conjecture of Thomassen concerning subgraphs of large girth

    Journal of Graph Theory

    Volume 67, Issue 4, August 2011, Pages: 316–331, Domingos Dellamonica Jr, Václav Koubek, Daniel M. Martin and Vojtěch Rödl

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20534

  14. On stability of Hamilton-connectedness under the 2-closure in claw-free graphs

    Journal of Graph Theory

    Volume 66, Issue 2, February 2011, Pages: 137–151, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20497

  15. Circumferences of k-connected graphs involving independence numbers

    Journal of Graph Theory

    Volume 68, Issue 1, September 2011, Pages: 55–76, Guantao Chen, Zhiquan Hu and Yaping Wu

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20540

  16. A note on the girth-doubling construction for polygonal graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 246–254, Ákos Seress and Eric Swartz

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20555

  17. The plane-width of graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 229–245, Marcin Kamiński, Paul Medvedev and Martin Milanič

    Version of Record online : 1 FEB 2011, DOI: 10.1002/jgt.20554

  18. Maximum packings of the complete graph with uniform length cycles

    Journal of Graph Theory

    Volume 68, Issue 1, September 2011, Pages: 1–7, Daniel Horsley

    Version of Record online : 12 NOV 2010, DOI: 10.1002/jgt.20536

  19. Stars and bonds in crossing-critical graphs

    Journal of Graph Theory

    Volume 65, Issue 3, November 2010, Pages: 198–215, Petr Hliněný and Gelasio Salazar

    Version of Record online : 22 JAN 2010, DOI: 10.1002/jgt.20473

  20. Hamiltonian cycles in bipartite quadrangulations on the torus

    Journal of Graph Theory

    Volume 69, Issue 2, February 2012, Pages: 143–151, Atsuhiro Nakamoto and Kenta Ozeki

    Version of Record online : 1 FEB 2011, DOI: 10.1002/jgt.20569